A control problem with fuel constraint and Dawson-Watanabe superprocesses

Schied, Alexander

DOI: https://doi.org/10.1214/12-AAP908
URL: http://arxiv.org/pdf/1207.5809v6.pdf
Additional URL: http://projecteuclid.org/euclid.aoap/1382447695
Document Type: Article
Year of publication: 2013
The title of a journal, publication series: The Annals of Applied Probability
Volume: 23
Issue number: 6
Page range: 2472-2499
Place of publication: Cleveland, Ohio
Publishing house: Inst. of Mathematical Statistics
ISSN: 1050-5164 , 2168-8737
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik I (Schied)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item